# SDR 98FDEA00366

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382225
- Condition: Corroded
- Location: Bs 950-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0684 044, CORROSION (C53-224-01(3)) ON STRINGER 2 LT, BS 950-1050.  REPAIRED NR 2 LT STRINGER, BS 950-1050 IAW FED-EX SRM 53-10-3.
